Discussions that mention serzone

Addiction & Recovery board


GRDIAN28,

This is an excellent thread with excellent responses, it's all truth. I've been where you've been, only without the benefit of the Ashton methods and knowledge, tapering myself off 2 mgs. Ativan too fast and ended up in protracted withdrawals. Wow, the dry heaves and weight loss bring back memories! Well, it does get better and natural sleep can return but like the poster Yinsky said, it could take awhile.

I noticed that when a doc attempted to put me on an AD when I insisted on dumping the Ativan (I developed tolerance), it seemed to help at first but when I got down to almost no Ativan I actually became worse. So watch out carefully for that; I think I read sometimes the AD's can exasperate benzo withdrawals. You might have to wean off the AD also, sooner than expected.

Or maybe it will not go that way.....just be aware of the possibility and inform your doc if you start to feel worse again. I did have to dump the AD and I guess it was lucky that it didn't set well with me because it was Serzone and some people are having liver complications/death from that one! Ughhhh.

So, even with a too fast taper from Ativan and on/off other drugs like klonopin and Serzone for near a year, I did get (slowly!) better after dumping the pill life. Good chance then, you will recover too!

I'm completely drug-free and even if hell freezes, I will have to pass on the benzos and ADs' and deal with the cold on my own! :D